# SDR UPS97824552

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND LEADING EDGE ATTACH ANGLE CRACKED AT INBD END OF LEADING EDGE EXTENSION ABOVE NR 1 PYLON.  REMOVED CRACKED ANGLE, FABRICATED, DRILLED, TREATED, PRIMED AND INSTALLED ATTACH ANGLE IAW DC8 SRM 57-2-0, 51-1-8, 51-1-21, 51-3-0.
